# SDR CALA2019121302176

- Difficulty date: December 9, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 57,367 hours, 24,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: DANZ001T79571
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF SURFACE CORROSION IN B ILGE AREA, ON STRINGER 44, AFT OF FR65.  REMOVED AND REPLACED SPLICE PLATE REPAIR IAW A319 SRM 51-42-11-8 01 PG 19-20.
